Skip to Main content Skip to Navigation
Journal articles

Enclosings of decompositions of complete multigraphs in 2-edge-connected r -factorizations

Complete list of metadatas

https://hal.inria.fr/hal-02429274
Contributor : Pierre Charbit <>
Submitted on : Monday, January 6, 2020 - 3:18:00 PM
Last modification on : Friday, April 10, 2020 - 5:14:17 PM

Links full text

Identifiers

Collections

Citation

John Asplund, Pierre Charbit, Carl Feghali. Enclosings of decompositions of complete multigraphs in 2-edge-connected r -factorizations. Discrete Mathematics, Elsevier, 2019, 342 (8), pp.2195-2203. ⟨10.1016/j.disc.2019.04.021⟩. ⟨hal-02429274⟩

Share

Metrics

Record views

229